# SDR HEEA0015594

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fairing Assy
- Part number: 206032310109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ASSY RECEIVED DAMAGED.  TIME SINCE REPAIR 0:00.
